My insurance will no longer cover the Paxil so I will have to go through a transition stage and afraid the end results WILL NOT be the same.
My Cipralex is not working so my doctor is putting me on Luvox. He is lowering the dose of Cipralex and adding Luvox at the same time. Please let me know if anyone has done this. I never heard of it before.
It's like my body's here but I don't have any emotions this is not normally and I only real life did today when my daughter said something to me I told her I've been crying you and he said yeah and even laughing in years mom
I apologise in advance for this long question. I've been on Imipramine (a Tricyclic antidepressant) since June, and as it wasn't working my then psychiatrist prescribed Lithium to take with it. I've been on it for about two months and they recently increased my dose to 800mg Lithium, as apparently my blood levels were not high enough. It has only slightly improved my mood and since going up to 800mg I have had really bad indigestion and pain in my upper chest and it hurts to swallow anything… read more
I would find a 2nd opinion. It seems to me that if you are having so many side effects with lithium, that it may not be a good choice for you!
I take 225 Effexor,does any one have problem with weight gain,